# SDR CALA2025031902943

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 70,450 hours, 24,960 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 32144464
- Part serial: 3347
- Condition: Faulty
- Location: Eng 1
- Part time: 22,614 hours, 9,311 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

DUCT PRESSURE INDICATION LOW (BELOW 18 PSIG) DURING TAKEOFF, CLI MB AND CRUISE; THE ENGINE IS THE BLEED SOURCE PER TECH SUPPORT REMOVED AND REPLACE THE HIGH STAGE VALVE. PERFORMED TASK 36-11-06-000-801 UP TO AND INCLUDING 2.D.(3)(E)29-3611-9-0002,QTY :1 FOR TRACKING PURPOSES ONLY ROTABLE PARTS CHG:TT # 1425541 SN OFF 3347 PN OFF 29-3611-9-0002 IPC REFERENCE # NO COMPONENT FOUND COMPLETED HIGH STAGE VALVE INSTALLATION NO LEAKS AT VALVE OR SENSE LINE PER AMM TASK 36-11-06-400-801 PERFORMED HIGH POWER RUNS SUCCESFULLY GOT ABOUT 40 PSI VALVE, HIGH STA  OFF 29-3611-9-0002 3347 ON 29-3611-9-0002 2259
